Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Withdrawl syndrome after taking recreational drug - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Drug Abuse
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3164 Questions
Doctor :   Hi
Doctor :  
how can i help you?
User :   Hello ... thank you for having this service available.
Doctor :   thank you for your compliment

User :   I am not proud of the my scenario and why I am writing but I need some medical advice.
Doctor :   ok
User :   Earlier this morning, a friend and I were using two different recreational drugs (meth and ghb). We stopped using the meth (via smoking) around 12am CST and switched to using GHB. I took two normal "doses" - once at 2am, and another at 5am.
Doctor :   ok

User :   At 7am this morning, I did not want to continue and went home. I ate a protein shake, drank water, and had yogurt. I lied down for maybe an hour. When I woke up 45 min ago, I began feeling anxious and light-headed.
Doctor :   ok

User :   My question - is it safe to take 1/2 Xanax (for anxiety) so that I do not have a panic attack?
User :   Or would you recommend another course of action?
Doctor :   yes you can take the drug

User :   okay - i just read Xanax and GHB do not mix and was concerned by this.
User :   And my normal physician is on vacation and I could not call his office.
Doctor :  
but i recommend that the symptoms you are experiencing is because of the withdrawl effect
Doctor :  
and you should not continue using the recreational drug
Doctor :   first you try the relaxation technique
Doctor :  
for coming out the panic attack
User :   having these feelings is not worth the few moments of the effects fo the recreational drugs ... scaring the heck out of me
Doctor :  
User :   life lesson being learned in progress ... thank you again for being here to talk ... it is comforting to say the least.
Doctor :  
i will realy appreciate if you stop the habit of using the drug for recreational purpose
User :   and, in regard to your point, the panic attack subsided; however, the light-headed feeling and headache is what is worrying me ... in addition, at 3am, 50mg of Viagra was taken as well.
Doctor :   ok
User :   truly - this is a scary feeling and trying something like this for the first time is not worth repeating these feelings.
Doctor :   good

Doctor :   now not to worry
User :   should 1/2 of the Xanax (1mg tabs) be sufficient at this point ?
User :   That has been my prescribed dosage for my anxiety issues
Doctor :  
first you use the relaxation technique
User :   i will - thank you.
Doctor :  
than the half tablet if not controlled with the relaxation technique
Doctor :   are you there?

User :   yes i am
Doctor :  
Doctor :  
is there any thing else i can help you with
User :   thank you - you have been a tremendous help. are there any food interactions i should avoid now - ie. milk products, etc.? i want to make sure i am hydrating and eating
Doctor :   no food restrictions

Doctor :  
but consume in small amounts as there may be some vomiting
Doctor :  
if you consume full stomach at once
User :   understood ... and very quickly, since i have been up throughout the night with only an hour or so sleep this am when i go home, may i lie down to nap/sleep or should i try to stay awake longeR?
Doctor :   you sleep now

Doctor :  
adequate rest is also required to body
User :   thank you for everything. i learned (from experience unfortunately) a life-altering experience
Doctor :  
please fill the feed back form
User :   Absolutely - and thank you, doctor.
Doctor :   we are available 24/7

Doctor :  
any help anytime you can contact us
User :   i do appreciate your assistance and will hydrate more and lie down.
Doctor :   thanks for consulting health care magic, plz refer your friends for our service

User :   i will - thank you again.
Doctor :   bye for now
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor